# SDR SWIA200616176

- Difficulty date: January 22, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 4,909 hours, 3,135 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0480
- Condition: Malfunctioned
- Location: Slat/Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLATS HALFSPEED MESSAGE.  REPLACED NR 2 SFECU IAW 27-81-09.  OPERATIONAL CHECK GOOD.
